Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with thyroid, tests showed elevated free T3, SSH, free T3. Sign of cancer?

hy doctors i get in problem of thoroid plz tell me what should i do.I have checked to doctors he start me to one is indral and second is evion .i am getting wek day by test result is .Test free T4 , result unit 3.22ng/dl and refrence range 0.89 to 1.76 and second test result is.test TSH ,result units 0.005 uiu/ml and refrence range is 0.4 to 4 and third test result is .test Free T3 result unit 11.6 pg/ml and refrence range is 1.8 to 4.2 please guide me about this.Is it cancer or no and suggest me the best treatment.beacuse i am getting wekk day by day.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Dear patient, the condition you are suffering from is known as hyperthyroidism. In this condition, there is an increased production of thyroid hormones in the body, this increases your Basal Metabolic Rate (BMR) and causes weight loss and weakness, that is the cause of your weakness. Inderal is a commonly prescribed drug in hyperthyroidism as it controls symptoms like tremors, palpitations, nervousness etc. Evion is just a vitamin E. Sometimes the doctor may add other anti-thyroid drugs or iodides. Just keep in touch with your doctor and follow his treatment regimen. Dont be scared, the symptoms take time to improve. Take care.
Answered: Sat, 21 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor